Asasantin Pyrexia Side Effect Reports
The following Asasantin Pyrexia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pyrexia, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anaemia, Conjunctivitis, Eosinophilia, Leukocytosis, Pyrexia, Rash Erythematous, Renal Failure, Skin Exfoliation, Thrombocytopenia|
This Pyrexia side effect was reported by a physician from FRANCE. A 75-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Nov 30, 2004. Concurrently used drugs:
|Anaemia, Conjunctivitis, Eosinophilia, Hyperthermia, Leukocytosis, Mucous Membrane Disorder, Oedema, Pyrexia|
This Pyrexia Asasantine Lp side effect was reported by a physician from on Apr 01, 2005. A Female , 75 years of age, weighting 132.3 lb, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Pyrexia Causes and Reviews
A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection. Most bacteria and viruses that cause infections do well at the body's normal temperature (98.6 F). A slight fever can make it harder for them to survive. Fever also activates your body's immune system.
Infections cause most fevers. There can be many other causes, including
- Heat exhaustion
- Autoimmune diseases
Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever. Adults can also take aspirin, but children with fevers should not take aspirin. It is also important to drink enough liquids to prevent dehydration.
Asasantin Pyrexia Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|